# SDR USAA2014052300008

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,263 hours, 24,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROW 1AB & 3AB EMERGENCY LIGHT LENS MISSING.  REPLACED MISSING LENSES AT ROW 1AB & 3AB.  OPERATIONS CHECKED GOOD IAW AMM 33-51-19.
